# SDR USAASB98250

- Difficulty date: September 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N237US
- Make and model: Boeing 737201
- Aircraft serial: 22353
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Discharged
- Location: Aft Entry
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHTS AT THE AFT SERVICE DOORS DIM.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK AT M572.  OPERATIONAL CHECK GOOD.  (M)
